Aa
A
A
Close
3772102 tn?1348096854
really nervous
I have severe brusing from Warfarin, I have an enoromous bruise on my stomach right now and one on my shoudler from the seat belt, the one on my stomach has a lump under it, should I be nervous?
Cancel
3 Answers
Page 1 of 1
612551 tn?1450025775
Did you undergo a sudden deceleration (stop) while riding in a car?  

A anticoagulant like warfarin can case unusual bleeding/bruising, but if that happens one needs to discuss the causes with their doctor.  If you were in a traffic accident and that caused the bruises it seems wise to me to seek medical evaluation - perhaps the emergency room in a hospital.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3772102 tn?1348096854
No Jerry, I had nothing like that happen, I do however have a large bruise where the seatbelt goes and I knew thats what it was, just no explantion for the belly one its right at the bellybutton and there's a lump under it,its about the size of a hardball............... ;'(
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
996946 tn?1503252712
I think it would be a good idea to talk to your Dr. right away.  How long have you been on Warfarin?  And how often do you get your INR checked? It might be erratic.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Arrhythmias Answerers
1807132 tn?1318747197
Blank
Chicago, IL
1423357 tn?1414258965
Blank
Central, MA
Avatar universal
Blank
Avatar universal
Blank
12492606 tn?1459877633
Blank
Recent Activity
506791 tn?1439846583
Blank
Piparskeggr commented on Some beginning Teia b...
19 hrs ago
506791 tn?1439846583
Blank
Piparskeggr says 20 1/3 year old Miss T... Comment
Oct 20
506791 tn?1439846583
Blank
Piparskeggr commented on Piparskeggr's status
Oct 20
Heart Rhythm Community Resources